<  Back to the Polytechnique Montréal portal

Robust Lq Regulator for Jump Linear Systems With Uncertain Parameters

El-Kébir Boukas and H. Yang

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29094/
Journal Title: Dynamics and Control (vol. 9, no. 2)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1008313728453
Official URL: https://doi.org/10.1023/a%3a1008313728453
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., & Yang, H. (1999). Robust Lq Regulator for Jump Linear Systems With Uncertain Parameters. Dynamics and Control, 9(2), 125-134. https://doi.org/10.1023/a%3a1008313728453

Statistics

Dimensions

Repository Staff Only

View Item View Item